# SDR DALA2022012000405

- Difficulty date: January 15, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N380DN
- Make and model: Airbus A321-211
- Aircraft serial: 8915
- Aircraft time: 7,826 hours, 3,502 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING APU & BLEED NOTICED A STRONG DEICE SMELL ON FLT DECK. AFTER 30-40 MINUTES STRONG SMELL STILL PRESENT. BEGAN WORKCARD 0550-2002 AND FOUND LEAKING FUEL CONTROL UNIT ON APU AND EVIDENCE OF DE-ICE FLUID IN APU. (555681). REMOVED & REPLACED APU FUEL CONTROL UNIT PER A321 AMM 49-32. OPS CHECK GOOD (845629). C.W. AMDS W/CARDS 0550-2002, 4900-2001, AND 2100 -2005 FOR CABIN ODOR/SMOKE. AFTER ACCOMPLISHMENT, NO ODOR DETECTED. OK FOR SERVICE. (LP# 8298420)
